# SDR SWIA2020050750551

- Difficulty date: April 23, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 42,552 hours, 36,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL LBL9 FROM FS409 TO FS409+128 IS CORRODED AND GOUGED IN MULTIPLE SPOTS.  (48 MO INSP) RO 5/4/2020 REMOVED AND EVALUATED CORROSION FOR SEAT TRACK FROM FS409.00 - FS409+128 LBL 9. FOUND TO BE OUT OF LIMITS REF SRM. FABRICATED NEW SEAT RAIL TRACK REF REO, REMOVED AND REPLACED SEAT TRACK REF AMM AND REO.
